MAUDE Adverse Event Report: SYNTHES GMBH 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; PLATE, FIXATION, BONE
Model Number 04.501.209.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during post-op dr.Rod removed posterior rib plates.The patient had multiple plates behind the scapula.The patient complained of feeling the plates under the scapula.Patient was thin.There was no patient consequences.This complaint involves fourteen (14) devices.This report is for one (1) 2.7 ti matrixrib lckng scr self-drill/9.This is report 13 of 14 for complaint (b)(4).(b)(4).Is related to (b)(4).(b)(4).Captures 14 ips.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The removal surgery was performed on (b)(6) 2023.

Brand Name
2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16693341
Report Number8030965-2023-04283
Device Sequence Number6112165
Product Code HRS
UDI-Device Identifier10887587074337
UDI-Public(01)10887587074337
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190409
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.209.01
Device Catalogue Number04.501.209.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9; 2.7 TI MATRIXRIB LCKNG SCR SELF-DRILL/9
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale